# SDR GLBA20090305A

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 25,901 hours, 32,638 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5158 UPON APPROACH THE PILOTS REPORTED THAT THE RIGHT MAIN LANDING GEAR WOULD NOT EXTEND. PILOTS PERFORMED A MANUAL EXTENSION. MAINTENANCE CLEANED THE RIGHT HAND DOWNLOCK SWITCH AND PERFORMED SIX LANDING GEAR EXTESNIONS AND RETRACTIONS IAW MM 32-30-00. ALL CHECKS WERE GOOD AND THE FAULT COULD NOT BE DUPLICATED.
